Existence and multiplicity of normalized solutions for a class of fractional Schrödinger–Poisson equations
Keywords:
Variational method, fractional Schrödinger-Poisson, normalized solutionsAbstract
We consider the fractional Schrödinger-Poisson equation
where
How to Cite
Yang, Z., Zhao, F., & Zhao, S. (2022). Existence and multiplicity of normalized solutions for a class of fractional Schrödinger–Poisson equations. Annales Fennici Mathematici, 47(2), 777–790. https://doi.org/10.54330/afm.119450
Copyright (c) 2022 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.